Alert archive / Tennessee / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 82, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 6, 2022, 8:29 PM CDT for Humphreys County, Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2022, 8:29 PM CDT (01:29 UTC)
- Expired
- Jun 6, 2022, 9:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Humphreys County, TN
The radar
The Ft Campbell radar (KHPX), 91 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 500 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted.
577
WUUS54 KOHX 070129
SVROHX
TNC085-070215-
/O.NEW.KOHX.SV.W.0082.220607T0129Z-220607T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
829 PM CDT Mon Jun 6 2022
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Northern Humphreys County in Middle Tennessee...
* Until 915 PM CDT.
* At 829 PM CDT, a severe thunderstorm was located over Camden,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Waverly, Camden, New Johnsonville and McEwen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3598 8802 3600 8800 3603 8800 3605 8799
3613 8792 3617 8792 3619 8794 3625 8780
3623 8771 3607 8757 3596 8802
TIME...MOT...LOC 0129Z 246DEG 22KT 3607 8801
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Adcock2 follow-up statements
463
WWUS54 KOHX 070148
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
848 PM CDT Mon Jun 6 2022
TNC085-070215-
/O.CON.KOHX.SV.W.0082.000000T0000Z-220607T0215Z/
Humphreys TN-
848 PM CDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN HUMPHREYS COUNTY...
At 848 PM CDT, a severe thunderstorm was located near Waverly, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Waverly, Camden, New Johnsonville and McEwen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3599 8789 3603 8794 3608 8796 3613 8792
3617 8792 3618 8793 3625 8779 3623 8771
3607 8757
TIME...MOT...LOC 0148Z 248DEG 21KT 3610 8788
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Adcock574
WWUS54 KOHX 070214
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
914 PM CDT Mon Jun 6 2022
TNC085-070224-
/O.EXP.KOHX.SV.W.0082.000000T0000Z-220607T0215Z/
Humphreys TN-
914 PM CDT Mon Jun 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HUMPHREYS COUNTY WILL
EXPIRE AT 915 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 3599 8789 3603 8794 3608 8796 3613 8792
3617 8792 3618 8793 3625 8779 3623 8771
3607 8757
TIME...MOT...LOC 0214Z 246DEG 22KT 3616 8771
$$
AdcockWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 7:36 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 6, 7:36 PM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Nashville TN 736 PM CDT Mon Jun 6 2022 ...New MESOSCALE UPDATE... .MESOSCALE UPDATE FOR EVENING AND OVERNIGHT CONVECTION... Issued at 726 PM CDT Mon Jun 6 2022 Storms have diminished somewhat from their earlier peak this afternoon. This is consistent with what the HRRR has been predicting during the last several cycles. The evening sounding from OHX shows a nearly saturated column, and also some instability (tall, thin CAPE with modest lapse rates). There is also some low-level wind shear, as the 0-3 km SRH clocks in at 191. A weak upper trough is in the process of rotating through Middle Tennessee this evening, which will put us under a northwest flow aloft later on and this may contribute to some additional destabilization. The HRRR does show considerable re-development of storms in Middle Tennessee toward midnight, with widespread convection lasting through the night and into the morning. So we cannot "stand down" despite the current lull on the radar scope. No forecast changes are planned for now. && .SHORT TERM... (This afternoon through Tuesday Night) Issued at 131 PM CDT Mon Jun 6 2022 Showers and storms continue to move east into the mid state ahead of the upper shortwave trough that will bring additional showers and storms through the overnight hours. CAPE values will be highest across the western half of the area, and deep layer shear continues to trend upward this afternoon into the evening. Strong to severe thunderstorms will be possible, with the main threat being damaging wind gusts. Low level shear is strong as well, so cant rule out tornado potential this afternoon and evening either. Ahead of a weak cold front associated with this upper wave tonight, another band of showers and storms will be possible. Some instability does look to remain overnight, so strong to severe storm potential will remain, but also added moisture with high PWAT values around 2 inches will allow for a flooding threat as well. CAMs are highlighting areas along and north of I-40 for heavy rain potential, but everywhere in the mid state will need to be weather aware this afternoon through tomorrow morning for flooding potential with heavy rain, and strong to severe thunderstorms with damaging winds and maybe even a tornado or two. Another weaker shortwave will move through during the day Tuesday, but it looks like we will have a short break in the rain Tuesday morning. Diurnal heating as well as the approaching wave will increase precip chances during the afternoon and into the evening. Strong to severe storms may be possible if instability can increase during the afternoon hours, but that will depend on how much coverage and how long the rain lasts during the morning hours after sunrise Tuesday morning. Another shortwave will be right on the heels of the earlier Tuesday shortwave trough, so rain chances look to continue Tuesday night into Wednesday morning. && .LONG TERM... (Wednesday through next Monday) Issued at 131 PM CDT Mon Jun 6 2022 Wednesday looks to start with ongoing showers and a few thunderstorms as the shortwave approaches and the Midwest broad trough continues to develop and swing eastward. Best chances for showers and thunderstorms on Wednesday still looks to be during the afternoon to early evening, yet again with some instability and shear in place, so more strong to severe storms will be possible then as well. Drier conditions should move in on Thursday, maybe with isolated showers in the south and east, as northwest flow moves in aloft. That wont last long though as a strong shortwave moves through the upper flow and brings showers and thunderstorms in Friday afternoon and evening, possibly carrying into the early morning hours Saturday. Most of the instability stays to our south, but if that CAPE creeps northward with the next model runs through the week, we could have another strong to severe storm threat Friday afternoon and evening. Saturday may be dry for the northwest, but some lingering showers could hold in the south and east during the day. Northwest flow and an approaching ridge will start off Sunday and next week, with a much welcomed drier period. The upper high in the Plains does not move as far east as previous runs, so the hot temps stay off to our west, but still expecting highs in the 90s Tuesday and Wednesday. && .AVIATION... (00Z TAFS) Issued at 630 PM CDT Mon Jun 6 2022 Waves of showers and thunderstorms will move across Middle TN and affect the TAF sites. VFR will go down to MVFR/IFR in and around thunderstorms. In addition MVFR CIGs expected around sunrise due to low clouds...especially where rain was received this afternoon evening and in and around low lying areas and bodies of water. More showers and thunderstorms expected again tomorrow afternoon and evening. Winds will be southerly overnight and swing around to the southwest tomorrow after 15Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 68 87 68 85 / 90 60 60 90 Clarksville 67 85 67 84 / 90 50 60 80 Crossville 64 79 64 79 / 80 70 60 90 Columbia 67 87 67 84 / 90 60 60 80 Cookeville 66 82 67 81 / 90 60 60 90 Jamestown 63 80 63 80 / 90 60 60 90 Lawrenceburg 67 86 67 83 / 80 50 60 80 Murfreesboro 67 87 68 85 / 90 50 60 90 Waverly 66 85 67 83 / 90 60 60 80 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Barnwell LONG TERM....Barnwell AVIATION.....12 UPDATE.......Rose
Hazardous weather outlook, Jun 6, 2:33 PM CDT, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 233 PM CDT Mon Jun 6 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-071945- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 233 PM CDT Mon Jun 6 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms will be possible across the mid state this afternoon through the overnight hours, especially along and west of I-65. Main concerns will be strong to damaging winds, brief heavy downpours that may lead to localized flooding, and some large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. During the afternoon and evening hours Tuesday, Wednesday, and possibly Friday, strong to severe thunderstorms will be possible across the mid state, with the main threats being damaging wind gusts and heavy rainfall that may lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 06
In the hours before
Local storm report, Jun 6, 4:51 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
451 PM CDT MON JUN 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 4 W ASHLAND CITY 36.28N 87.13W
06/06/2022 E1.00 INCH CHEATHAM TN PUBLIC
TRAINED SPOTTER REPORTED QUARTER SIZE HAIL.
&&
FBSpecial weather statement, Jun 6, 5:04 PM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Nashville TN
504 PM CDT Mon Jun 6 2022
TNZ007-008-027-028-062245-
Robertson TN-Davidson TN-Wilson TN-Sumner TN-
504 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northeastern
Davidson, Sumner, northwestern Wilson and southeastern Robertson
Counties through 545 PM CDT...
At 503 PM CDT, Doppler radar was tracking a strong thunderstorm near
Joelton, or 9 miles south of Springfield, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gallatin, Springfield, Hendersonville, Goodlettsville, White House,
Millersville, Greenbrier, Coopertown, Ridgetop, Cross Plains,
Portland, Joelton, Orlinda, Mitchellville, Bledsoe Creek State Park,
Whites Creek and Cottontown.
This includes the following highways...
Interstate 65 between mile markers 93 and 120.
Interstate 24 between mile markers 32 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3633 8631 3624 8687 3634 8692 3637 8691
3639 8692 3638 8694 3641 8695 3664 8655
3665 8649
TIME...MOT...LOC 2203Z 247DEG 28KT 3636 8683
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BarnwellSpecial weather statement, Jun 6, 5:09 PM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Nashville TN
509 PM CDT Mon Jun 6 2022
TNZ005-006-062300-
Stewart TN-Montgomery TN-
509 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northwestern
Montgomery and northeastern Stewart Counties through 600 PM CDT...
At 509 PM CDT, Doppler radar was tracking a strong thunderstorm near
Big Rock, or 9 miles northeast of Dover, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clarksville, Big Rock, Indian Mound and Woodlawn.
This includes Interstate 24 between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3652 8731 3645 8774 3663 8779 3664 8729
TIME...MOT...LOC 2209Z 247DEG 28KT 3656 8771
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BarnwellSpecial weather statement, Jun 6, 7:00 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Nashville TN
700 PM CDT Mon Jun 6 2022
TNZ007-008-027-070030-
Robertson TN-Davidson TN-Sumner TN-
700 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of north central
Davidson, western Sumner and eastern Robertson Counties through 730
PM CDT...
At 659 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ridgetop, or 9 miles south of Springfield, moving northeast at 25
mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gallatin, Springfield, Hendersonville, Goodlettsville, White House,
Millersville, Greenbrier, Coopertown, Ridgetop, Cross Plains,
Joelton, Orlinda, Whites Creek and Cottontown.
This includes the following highways...
Interstate 65 between mile markers 95 and 118.
Interstate 24 between mile markers 32 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3663 8662 3642 8643 3624 8682 3634 8692
3637 8691 3638 8691 3639 8692 3638 8693
3638 8695
TIME...MOT...LOC 2359Z 234DEG 23KT 3636 8682
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
RoseSpecial weather statement, Jun 6, 7:49 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Nashville TN
749 PM CDT Mon Jun 6 2022
TNZ008-009-070130-
Sumner TN-Macon TN-
749 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northeastern Sumner
and northwestern Macon Counties through 830 PM CDT...
At 749 PM CDT, Doppler radar was tracking a strong thunderstorm near
Portland, or 8 miles north of Gallatin, moving northeast at 25 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Westmoreland, Portland and Oak Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3663 8606 3643 8643 3651 8663 3665 8647
TIME...MOT...LOC 0049Z 230DEG 22KT 3650 8651
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
AdcockSpecial weather statement, Jun 6, 8:27 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Nashville TN
827 PM CDT Mon Jun 6 2022
TNZ008-009-070145-
Sumner TN-Macon TN-
827 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northeastern Sumner
and northwestern Macon Counties through 845 PM CDT...
At 826 PM CDT, Doppler radar was tracking a strong thunderstorm over
Westmoreland, or 11 miles west of Lafayette, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lafayette and Westmoreland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3663 8600 3650 8595 3648 8619 3649 8621
3649 8624 3647 8624 3647 8628 3665 8635
TIME...MOT...LOC 0126Z 253DEG 17KT 3659 8623
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
RoseThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:00 PM CDT | Special Weather Statement | OHX | Robertson | 30 min |
| Jun 6, 7:49 PM CDT | Special Weather Statement | OHX | Sumner | 41 min |
| Jun 6, 8:27 PM CDT | Special Weather Statement | OHX | Macon | 18 min |
| Jun 6, 9:13 PM CDT | Special Weather Statement | OHX | Humphreys | 32 min |
| Jun 6, 9:39 PM CDT | Special Weather Statement | OHX | Macon | 36 min |
| Jun 6, 10:04 PM CDT | Special Weather Statement | OHX | Robertson | 26 min |
| Jun 6, 10:27 PM CDT | Special Weather Statement | OHX | Sumner | 33 min |
| Jun 6, 10:39 PM CDT | Special Weather Statement | OHX | Macon, Sumner, Trousdale | 36 min |
| Jun 6, 10:44 PM CDT | Special Weather Statement | OHX | Sumner | 31 min |
| Jun 6, 11:24 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 51 min |
| Jun 7, 12:41 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 34 min |
| Jun 7, 12:46 AM CDT | Areal Flood Advisory | OHX | Clay, Macon, Robertson, Sumner | 6 hr |
| Jun 7, 12:49 AM CDT | Tornado Warning | OHX | Robertson, Sumner | 26 min |
| Jun 7, 1:13 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner | 27 min |
| Jun 7, 1:40 AM CDT | Special Weather Statement | OHX | Macon, Smith, Trousdale | 50 min |
| Jun 7, 2:24 AM CDT | Special Weather Statement | OHX | Smith, Wilson | 51 min |
| Jun 7, 4:28 AM CDT | Special Weather Statement | OHX | Bedford | 32 min |
| Jun 7, 4:35 AM CDT | Tornado Warning | OHX | Bedford | 13 min |
| Jun 7, 4:58 AM CDT | Areal Flood Advisory | OHX | Cannon, DeKalb, Putnam, Rutherford, Smith, White and 1 more | 6 hr |
| Jun 7, 1:32 PM CDT | Special Weather Statement | OHX | Lewis | 43 min |
| Jun 7, 2:15 PM CDT | Special Weather Statement | OHX | Marshall | 45 min |
| Jun 7, 3:17 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 28 min |
| Jun 7, 3:43 PM CDT | Special Weather Statement | OHX | Williamson | 32 min |
| Jun 7, 3:44 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 3 hr |
| Jun 7, 4:01 PM CDT | Special Weather Statement | OHX | Dickson, Humphreys, Rutherford, Williamson | 44 min |
| Jun 7, 4:09 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 21 min |
| Jun 7, 4:26 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Houston, Stewart, Williamson | 34 min |
| Jun 7, 4:29 PM CDT | Special Weather Statement | OHX | Cannon, DeKalb, Rutherford, Warren | 31 min |
| Jun 7, 4:57 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson | 33 min |
| Jun 7, 4:58 PM CDT | Special Weather Statement | OHX | DeKalb, Putnam, White, Wilson | 32 min |
| Jun 7, 5:05 PM CDT | Special Weather Statement | OHX | Cannon, Rutherford, Van Buren, Warren | 25 min |
| Jun 7, 5:19 PM CDT | Areal Flood Advisory | OHX | DeKalb, Putnam, Smith, Wilson | 3 hr |
| Jun 7, 5:28 PM CDT | Severe Thunderstorm Warning | OHX | Putnam | 32 min |
| Jun 7, 5:30 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson | 3 hr |
| Jun 7, 5:42 PM CDT | Special Weather Statement | OHX | Wilson | 33 min |
| Jun 7, 5:43 PM CDT | Flash Flood Warning | OHX | DeKalb, Jackson, Putnam, Smith, White, Wilson | 3 hr |
| Jun 7, 5:43 PM CDT | Special Weather Statement | OHX | Jackson | 32 min |
| Jun 7, 5:56 PM CDT | Special Weather Statement | OHX | Overton | 34 min |
| Jun 7, 6:09 PM CDT | Special Weather Statement | OHX | Jackson, Overton, Smith, Trousdale | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.